# SDR ASAA2020122433757

- Difficulty date: December 24, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 44,055 hours, 13,054 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 013772
- Condition: Failed
- Location: Right
- Part time: 9,835 hours, 3,128 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED TWO TIMES, ONCE JUST AFTER LEVEL OFF AND AGAIN DURING APPROACH.  RECOVERED ITSELF.  GROUNDED-YES.  ACCOMPLISHED GVI FMCS CMPTR 2 C/B WIRING BEHIND P6-1, REF B737-800 WDM 34-61-11.  REMOVED FMC 2 & CHECKED D3261C, PIN 7 & 8 SHOWS 0 OHM TO GROUND, PIN 1 SHOWS 116 VAC.  REMOVED & REPLACED FMC 2, REF B737-800 AMM 34-61-02.  ACCOMPLISHED FMC SOFTWARE CROSSLOAD, PER AMM 34-61-00-470-806 & PERFORMANCE FACTORS ADJUSTMENT ,REF AMM 34-61-00-800-801.  GROUND VERIFICATION TEST NORMAL, REF AMM 34-61-00-710-801.  VERIFIED ALL SOFTWARE CORRECT PER AIPC.  PULLED & RESET 2 TOTAL C/BS.  TRAX SHOWS, FMC 2 (S/N 013772) HAD PRIOR HISTORY (DUAL FMC FAILURE AT 36000', VTK/MAP FLAGS TOOK 2 MINUTES TO RESTORE).
